JournalszaaVol. 9, No. 2pp. 155–164

On the Existence of Conjugate Points for Sturm–Liouville Differential Equations

  • Erich Müller-Pfeiffer

    Pädagogische Hochschule, Erfurt, Germany
  • Th. Schott

    Pädagogische Hochschule, Erfurt, Germany
On the Existence of Conjugate Points for Sturm–Liouville Differential Equations cover
Download PDF

Abstract

By means of integral conditions for the coefficients pp and qq of Sturm-Liouville differential equations (p(x)u)+q(x)u=0—(p(x) u’)’ + q(x) u = 0 the distance between consecutive zeros of non-trivial solutions uu will be estimated from above.

Cite this article

Erich Müller-Pfeiffer, Th. Schott, On the Existence of Conjugate Points for Sturm–Liouville Differential Equations. Z. Anal. Anwend. 9 (1990), no. 2, pp. 155–164

DOI 10.4171/ZAA/389